# SDR SWAA116953

- Difficulty date: October 6, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 85 hours, 58 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS END CAP LOOSE.  REMOVED AND REPLACED END CAP PER MM.
